Journal of Mathematics of Kyoto University

A simple construction of certain diffusion processes

John Lamperti

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 4, Number 1 (1964), 161-170.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250524711

Digital Object Identifier
doi:10.1215/kjm/1250524711

Mathematical Reviews number (MathSciNet)
MR176536

Zentralblatt MATH identifier
0133.11003

Citation

Lamperti, John. A simple construction of certain diffusion processes. J. Math. Kyoto Univ. 4 (1964), no. 1, 161--170. doi:10.1215/kjm/1250524711. http://projecteuclid.org/euclid.kjm/1250524711.


Export citation